Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 11, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Nov 30, 2016, 8:26 AM EST for 4 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2016, 8:26 AM EST (13:26 UTC)
- Expired
- Nov 30, 2016, 11:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 9:45 AM EST | FLASH FLOOD | Harrison, TN | ISOLATED ROADWAYS ISSUES DUE TO WATER AND PARTIALLY CLOSED ACROSS HAMILTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- -124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280
WGUS54 KMRX 301326
FFWMRX
TNC011-065-107-121-301630-
/O.NEW.KMRX.FF.W.0011.161130T1326Z-161130T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
826 AM EST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BRADLEY COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN MCMINN COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN MEIGS COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN HAMILTON COUNTY IN EASTERN TENNESSEE...
* UNTIL 1130 AM EST
* AT 824 AM EST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN
HAVE ALREADY FALLEN OVER A WIDESPREAD AREA...WITH LOCALIZED
AMOUNTS UP TO SIX INCHES.. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHATTANOOGA...CLEVELAND...SODDY-DAISY...LAKESITE...CHARLESTON...
HARRISON...CALHOUN...RICEVILLE...BIG SPRING...MIDDLE VALLEY...
HILLSVIEW...SHADY GROVE...HOPEWELL...TASSO...HARRISON BAY S.P....
OOLTEWAH...FALLING WATER...MOWBRAY MOUNTAIN AND NORTH CHICKAMAUGA
CREEK GORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3505 8515 3523 8526 3547 8474 3527 8461
3527 8467 3525 8469 3524 8471 3523 8471
$$
AMP.23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 6:26 AM EST, 2 hours earlier.
Area forecast discussion, Nov 30, 6:26 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Morristown TN
626 AM EST Wed Nov 30 2016
.AVIATION...
All terminals will be predominately MVFR through this afternoon as
pcpn continues training NE across all sites. Expect periods of IFR
as strongest tstm cells in these bands pass terminals. Presently
these bands are weakening prior to reaching KTRI, however still
could see periods of IFR cigs/vsby there in the afternoon hours if
convection can strengthen with daytime heating. Otherwise, all
terminals will see precip tonight... by 0Z at KCHA and KTYS... and
by 3Z at KTRI. All terminals return to VFR after midnight as as
winds become westerly with the frontal passage.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.
TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
Southeast Greene-Southeast Monroe-Unicoi-Washington TN.
High Wind Warning until 3 PM EST this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.
VA...Wind Advisory until 3 PM EST this afternoon for Wise.
&&Hazardous weather outlook, Nov 30, 3:45 AM EST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 345 AM EST WED NOV 30 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-010845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 345 AM EST WED NOV 30 2016 /245 AM CST WED NOV 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY ...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS THROUGH EARLY THIS AFTERNOON... ...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST NORTH CAROLINA...AND WISE COUNTY..VIRGINIA THROUGH EARLY THIS AFTERNOON... ...A SLIGHT CHANCE OF SEVERE STORMS EXISTS ACROSS THE CUMBERLAND PLATEAU AND PORTIONS OF EAST TENNESSEE THROUGH EARLY THIS AFTERNOON... ...FLASH FLOODING CONCERNS EXIST ACROSS THE CUMBERLAND PLATEAU COUNTIES DUE TO PERSISTENT TRAINING RAINFALL OVER THE LAST SEVERAL HOURS. FLASH FLOOD CONCERNS ALSO EXIST FOR THE PIGEON FORGE AND GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES... A STRONG LOW LEVEL JET OVER THE SOUTHERN APPALACHIANS THIS MORNING IS GENERATING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET. IN AREAS BELOW 3000 FEET...WINDS ARE SOUTHWEST AT 15 TO 30 MPH WITH GUSTS TO 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE BY LATE THIS AFTERNOON. A FRONTAL BOUNDARY MOVING THROUGH THE AREA TODAY WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND COLD AIR ALOFT...SOME OF THESE STORMS COULD CONTINUE TO BE STRONG AND TO SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN THREAT WILL BE HAIL, STRONG DAMAGING WINDS, AND TORNADOES. RAINFALL BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS UP TO 2 1/2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY.
In the hours before
Special weather statement, Nov 30, 7:14 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 AM EST WED NOV 30 2016
TNZ040-041-043-070-072>074-301300-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
BLOUNT SMOKY MOUNTAINS TN-SOUTHEAST GREENE TN-
714 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...SEVIER...
SOUTHEASTERN JEFFERSON AND COCKE COUNTIES UNTIL 800 AM EST...
AT 713 AM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTHEAST OF DANDRIDGE TO NEAR
GATLINBURG TO NEAR FONTANA VILLAGE. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...NEWPORT...GATLINBURG...PIGEON FORGE...PITTMAN CENTER...
HARTFORD...HARRISBURG...FAIRGARDEN...CHESTNUT HILL...DEL RIO...
COSBY...ELKMONT...CADES COVE...ROUND MOUNTAIN...BIRD CROSSING...GREAT
SMOKY MOUNTAINS N.P. AND ROUNDTOP MOUNTAIN S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST FOR EASTERN
TENNESSEE.
LAT...LON 3550 8399 3570 8365 3599 8340 3597 8283
3593 8292 3589 8290 3578 8301 3579 8308
3577 8316 3573 8319 3572 8325 3566 8330
3566 8335 3557 8349 3556 8376 3552 8388
3549 8391
TIME...MOT...LOC 1213Z 267DEG 29KT 3592 8336 3570 8354 3551 8379
AMP.23Local storm report, Nov 30, 7:42 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
742 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG KNOXVILLE 35.97N 83.95W
11/30/2016 KNOX TN 911 CALL CENTER
SEVERAL TREES DOWN IN KNOXVILLE.
0545 AM TSTM WND DMG MARYVILLE 35.75N 83.97W
11/30/2016 BLOUNT TN 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
&&Special weather statement, Nov 30, 7:46 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
746 AM EST WED NOV 30 2016
TNZ084-098>101-301330-
MEIGS TN-BRADLEY TN-MARION TN-HAMILTON TN-WEST POLK TN-
746 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...BRADLEY...
SOUTHWESTERN MEIGS...HAMILTON AND SOUTHEASTERN MARION COUNTIES UNTIL
830 AM EST/730 AM CST/...
AT 745 AM EST/645 AM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM OVER CHATTANOOGA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SODDY-DAISY...SIGNAL MOUNTAIN...
ROSSVILLE...WALDEN...LAKESITE...RIDGESIDE...HARRISON...WILDWOOD
LAKE...SOUTH CLEVELAND...EAST CLEVELAND...FAIRMOUNT...RED BANK...
COLLEGEDALE...MCDONALD...BIG SPRING...OOLTEWAH...BIRCHWOOD AND EAST
BRAINERD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST/1000 AM CST/ FOR
EASTERN TENNESSEE.
LAT...LON 3508 8548 3544 8487 3539 8484 3535 8486
3532 8481 3501 8465 3499 8496 3498 8546
TIME...MOT...LOC 1245Z 252DEG 28KT 3507 8527
AMP.23Special weather statement, Nov 30, 7:47 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
747 AM EST WED NOV 30 2016
TNZ068-071-085-086-301330-
NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-MCMINN TN-
747 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLOUNT...
NORTHEASTERN MCMINN...LOUDON AND NORTHERN MONROE COUNTIES UNTIL 830
AM EST...
AT 747 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ATHENS...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...LENOIR CITY...SWEETWATER...LOUDON...MADISONVILLE...ETOWAH...
ENGLEWOOD...VONORE...GREENBACK...FRIENDSVILLE...NIOTA...
PHILADELPHIA...FORT LOUDON S.P....CITICO BEACH...TELLICO VILLAGE...
TALASSEE AND MCGEE CARSON PENINSULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST FOR EASTERN
TENNESSEE.
LAT...LON 3550 8465 3590 8427 3558 8398 3554 8402
3537 8454
TIME...MOT...LOC 1247Z 232DEG 47KT 3550 8450
AMP.23Special weather statement, Nov 30, 8:18 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
818 AM EST WED NOV 30 2016
TNZ084>087-099>102-301400-
MEIGS TN-BRADLEY TN-HAMILTON TN-SOUTHEAST MONROE TN-
NORTHWEST MONROE TN-WEST POLK TN-EAST POLK TN-MCMINN TN-
818 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR POLK...BRADLEY...MCMINN...SOUTH
CENTRAL MEIGS...SOUTHEASTERN HAMILTON AND MONROE COUNTIES UNTIL 900
AM EST...
AT 817 AM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF CHARLESTON TO NEAR SOUTH
CLEVELAND TO NEAR RINGGOLD. MOVEMENT WAS NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...ATHENS...SWEETWATER...MADISONVILLE...
DECATUR...BENTON...ETOWAH...CHARLESTON...WILDWOOD LAKE...SOUTH
CLEVELAND...EAST CLEVELAND...COLLEGEDALE...ENGLEWOOD...VONORE...
GREENBACK...TELLICO PLAINS...NIOTA...CALHOUN AND MCDONALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST FOR EASTERN
TENNESSEE.
LAT...LON 3499 8520 3550 8483 3564 8431 3565 8430
3564 8425 3562 8425 3562 8419 3543 8410
3499 8453
TIME...MOT...LOC 1317Z 243DEG 57KT 3538 8480 3514 8492 3499 8515
AMP.23Local storm report, Nov 30, 8:19 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
0130 AM TSTM WND DMG 2 N ATHENS 35.48N 84.60W
11/30/2016 MCMINN TN TRAINED SPOTTER
REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
HOUSES.
0130 AM TSTM WND DMG 3 NE ATHENS 35.48N 84.56W
11/30/2016 MCMINN TN TRAINED SPOTTER
SEVERAL HOMES DESTROYED IN DEERFIELD ESTATES. INJURIES
REPORTED...BUT NO FURTHER DETAILS AT THIS POINT.
0142 AM TSTM WND DMG 3 S NIOTA 35.47N 84.55W
11/30/2016 MCMINN TN TRAINED SPOTTER
TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.
0200 AM HAIL 4 S ALCOA 35.74N 83.97W
11/30/2016 E0.88 INCH BLOUNT TN AMATEUR RADIO
NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.
0208 AM TSTM WND DMG GREENBACK 35.65N 84.18W
11/30/2016 LOUDON TN LAW ENFORCEMENT
POWER LINES DOWN.
0225 AM TSTM WND GST 3 SSW CLEVELAND 35.14N 84.88W
11/30/2016 E60.00 MPH BRADLEY TN TRAINED SPOTTER
0230 AM TSTM WND DMG 10 E CLEVELAND 35.18N 84.69W
11/30/2016 POLK TN TRAINED SPOTTER
STRUCTURAL DAMAGE TO SEVERAL BUILDINGS ALONG HWY 411 AND
STUMP STREET.
0242 AM HAIL 3 SSE SEVIERVILLE 35.85N 83.56W
11/30/2016 M0.75 INCH SEVIER TN NWS EMPLOYEE
HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
40 MPH.
0320 AM TSTM WND DMG KNOXVILLE 35.97N 83.95W
11/30/2016 KNOX TN BROADCAST MEDIA
BUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY.
0330 AM TSTM WND DMG CAGLE 35.47N 85.46W
11/30/2016 SEQUATCHIE TN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0350 AM TSTM WND DMG DUNLAP 35.37N 85.39W
11/30/2016 SEQUATCHIE TN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0430 AM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES DOWN.
0430 AM TSTM WND DMG DECATUR 35.53N 84.79W
11/30/2016 MEIGS TN TRAINED SPOTTER
TREES DOWN IN THE DECATUR AREA.
0500 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THE ATHENS AREA. WIDESPREAD
POWER OUTAGES.
0525 AM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES DOWN.
0530 AM TSTM WND DMG KNOXVILLE 35.97N 83.95W
11/30/2016 KNOX TN 911 CALL CENTER
SEVERAL TREES DOWN IN KNOXVILLE.
0545 AM TSTM WND DMG MARYVILLE 35.75N 83.97W
11/30/2016 BLOUNT TN 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:14 PM EST | Tornado Warning | MRX | Marion | 31 min |
| Nov 29, 11:41 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 23 min |
| Nov 29, 11:42 PM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 48 min |
| Nov 29, 11:58 PM EST | Tornado Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 47 min |
| Nov 30, 12:09 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 36 min |
| Nov 30, 12:11 AM EST | Areal Flood Advisory | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Nov 30, 12:23 AM EST | Tornado Warning | MRX | Bledsoe, Rhea | 24 min |
| Nov 30, 12:26 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 34 min |
| Nov 30, 12:34 AM EST | Tornado Warning | MRX | Bradley, Hamilton | 26 min |
| Nov 30, 12:54 AM EST | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 36 min |
| Nov 30, 1:14 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Nov 30, 1:20 AM EST | Tornado Warning | MRX | McMinn, Monroe | 25 min |
| Nov 30, 1:36 AM EST | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 24 min |
| Nov 30, 1:41 AM EST | Severe Thunderstorm Warning | MRX | Hamilton | 34 min |
| Nov 30, 1:43 AM EST | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 32 min |
| Nov 30, 1:54 AM EST | Tornado Warning | MRX | Blount, Loudon, Monroe | 36 min |
| Nov 30, 2:00 AM EST | Tornado Warning | MRX | Bradley, Hamilton, Polk | 30 min |
| Nov 30, 2:07 AM EST | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 23 min |
| Nov 30, 2:18 AM EST | Tornado Warning | MRX | Blount, Sevier | 27 min |
| Nov 30, 2:29 AM EST | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 2:41 AM EST | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 34 min |
| Nov 30, 2:44 AM EST | Tornado Warning | MRX | Blount, Loudon | 20 min |
| Nov 30, 3:03 AM EST | Severe Thunderstorm Warning | MRX | Knox | 27 min |
| Nov 30, 3:13 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 32 min |
| Nov 30, 3:24 AM EST | Tornado Warning | MRX | Morgan | 10 min |
| Nov 30, 3:41 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 34 min |
| Nov 30, 4:12 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more | 33 min |
| Nov 30, 4:16 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more | 3 hr |
| Nov 30, 4:19 AM EST | Areal Flood Advisory | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Nov 30, 4:36 AM EST | Special Weather Statement | MRX | Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:42 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more | 33 min |
| Nov 30, 4:51 AM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 37 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more | 52 min |
| Nov 30, 5:14 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 5:25 AM EST | Flash Flood Warning | MRX | Anderson, Campbell, Morgan | 3 hr |
| Nov 30, 5:27 AM EST | Severe Thunderstorm Warning | MRX | Blount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more | 48 min |
| Nov 30, 5:30 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 30 min |
| Nov 30, 5:38 AM EST | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins, Union | 52 min |
| Nov 30, 5:46 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more | 44 min |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Claiborne, Hancock | 3 hr |
| Nov 30, 5:54 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 36 min |
| Nov 30, 6:14 AM EST | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 46 min |
| Nov 30, 6:24 AM EST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 51 min |
| Nov 30, 6:25 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 35 min |
| Nov 30, 6:47 AM EST | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 58 min |
| Nov 30, 7:14 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 46 min |
| Nov 30, 7:46 AM EST | Special Weather Statement | MRX | Bradley, Hamilton | 44 min |
| Nov 30, 7:47 AM EST | Special Weather Statement | MRX | Loudon | 43 min |
| Nov 30, 7:50 AM EST | Areal Flood Advisory | MRX | Blount, Loudon, Monroe | 3 hr |
| Nov 30, 8:18 AM EST | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 42 min |
| Nov 30, 8:39 AM EST | Flash Flood Warning | MRX | Loudon, McMinn, Monroe | 3 hr |
| Nov 30, 9:01 AM EST | Special Weather Statement | MRX | Blount, Monroe, Polk, Sevier | 59 min |
| Nov 30, 9:56 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 64 min |
| Nov 30, 10:15 AM EST | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Nov 30, 10:18 AM EST | Severe Thunderstorm Warning | MRX | Sullivan | 27 min |
| Nov 30, 11:26 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe, Polk | 3 hr |
| Nov 30, 12:05 PM EST | Severe Thunderstorm Warning | MRX | Polk | 40 min |
| Nov 30, 1:26 PM EST | Areal Flood Advisory | MRX | Sevier | 109 min |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.